Open Access
Translator Disclaimer
July 2002 On space-time decay properties of solutions to hyperbolic-elliptic coupled systems
Tatsuo Iguchi, Shuichi Kawashima
Hiroshima Math. J. 32(2): 229-308 (July 2002). DOI: 10.32917/hmj/1151007559

Abstract

We consider the asymptotic behavior of solutions to the initial value problem for a certain class of hyperbolic-elliptic coupled systems. It will be proved that the solution is time asymptotically approximated by the superposition of diffusion waves constructed in terms of the self-similar solutions of generalized Burgers equations. We will give space-time decay estimates for the residual term through a pointwise estimate for the Green’s function of the linearized system.

Citation

Download Citation

Tatsuo Iguchi. Shuichi Kawashima. "On space-time decay properties of solutions to hyperbolic-elliptic coupled systems." Hiroshima Math. J. 32 (2) 229 - 308, July 2002. https://doi.org/10.32917/hmj/1151007559

Information

Published: July 2002
First available in Project Euclid: 22 June 2006

zbMATH: 1021.35015
MathSciNet: MR1925900
Digital Object Identifier: 10.32917/hmj/1151007559

Subjects:
Primary: 35B40
Secondary: 35L70, 35M20, 35Q53

Rights: Copyright © 2002 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
80 PAGES


SHARE
Vol.32 • No. 2 • July 2002
Back to Top